# SDR CALA2012122100872

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 43,791 hours, 16,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
